# SDR DALA2019040902319

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUSELAGE SKIN SPLICE STA 1037 BETWEEN LONG 18/20RH. (W2). NRC 0538: CORROSION LEVEL 2, WAS DETERMINED TO BE OUT OF LIMITS PER B717-200 SRM 53-00-00-1A FIGURE 103 (SHEET1). SKIN SPLICE STA 1037 BETWEEN LONG 18/20RH WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #1022289)
